# SDR A6WA2013070141036

- Difficulty date: June 13, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 26,193 hours, 24,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CHAFE AT FS 424.   REMOVED UNSERVICEABLE SECTION OF RT SIDE SEAT TRACK BETWEEN FS 409+110 AND FS 489.  FABRICATED AND INSTALLED NEW SERVICEABLE SEAT TRACK OF RT SIDE SEAT TRACK IAW SRM 51-50-11 & AMM 53-01-11.
